# SDR WVER2015080900006

- Difficulty date: August 9, 2015
- Submitted: August 9, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 30,492 hours, 24,469 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341465
- Condition: Not Reported
- Location: Bs 220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MAJOR REPAIR BY REMOVING AND REPLACING FRAME AT FS 220.0, LT SIDE IAW SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01 AND SB 670BA-53-045.
